| Model Number |
M00566670 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an encore 26 inflation device was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in the bile duct on (b)(6) 2021.According to the complainant, during preparation, it was noticed that the needle of the gauge did not move when inflating the balloon.The procedure was completed with another encore 26 inflation device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.